An extremum principle for a degenerate hyperbolic system
Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_3_a21,
author = {I. V. Maiorov},
title = {An extremum principle for a degenerate hyperbolic system},
journal = {Differencialʹnye uravneni\^a},
pages = {532--535},
year = {1983},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_3_a21/}
}
I. V. Maiorov. An extremum principle for a degenerate hyperbolic system. Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DE_1983_19_3_a21/